MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE 2
Model Number 01.18.432
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 september 2025.Lot 2422496: (b)(4) items manufactured and released on 18-nov-2024.Expiration date: 2029-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: three months after a primary uncemented tha in an elderly female patient, a periprosthetic bone fracture occurred at the distal end of the stem.No traumatic event was reported.The implants appeared to be well positioned and appropriately sized; therefore, it is likely that a minor traumatic event occurred, possibly unnoticed by the patient.The stem does not appear to have undergone any subsidence, although the postoperative x-ray was not provided, so this cannot be confirmed with certainty.The most probable cause of the adverse event is a minor trauma combined with bone fragility related to the patient's advanced age.There is no reason to suspect any defect in the devices.Conclusions: based on the information available, no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing-related issue.Although it cannot be confirmed, the bone fracture could be related to stem subsidence combined with the patient's bone fragility.
 
Event or Problem Description
Stem subsidence causing femur fracture was found during a postoperative follow-up examination at 6 months from primary surgery; the patient reported a sense of discomfort.The fracture was managed with conservative treatment.The patient has poor bone quality.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23290780
Report Number3005180920-2025-00954
Device Sequence Number4798194
Product Code LPH
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.432
Device Lot Number2422496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian